# SDR FDEA201406231520

- Difficulty date: June 23, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48300
- Aircraft time: 62,417 hours, 20,326 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBD FLAP APPEARS CRACKED.  CUT OUT CRACK IAW SRM.  REQUIRES HFEC TO VERIFY REMOVAL OF CRACK.  PERFORMED HFEC TO VERIFY REMOVAL OF ALL DAMAGE.  NO  FURTHER DEFECTS NOTED IAW NTM 20-30-00 PART 6.
